# SDR DALA1019329011

- Difficulty date: August 6, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 44,138 hours, 35,729 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHT AT 4C TO BE BROKEN.   MX REPLACED THE LIGHT ASSY AT 4C.   AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
